# SDR MASA200700455

- Difficulty date: July 26, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,452 hours, 8,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68449
- Condition: Discharged
- Location: Cabin
- Part time: 10,444 hours, 9,572 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7407 IAD - CABIN EMERGENCY LIGHTS INOP.  MX REMOVED AND REPLACED CABIN EMERGENCY BATTERIES.  OPS GOOD.
